cancel
Showing results for 
Search instead for 
Did you mean: 

Cough and shortness of breath on Placlitaxel

1 REPLY 1
Member

Re: Cough and shortness of breath on Placlitaxel

Hi Drummerswidow

 

Thank you for posting here. 

 

Like any drug, paclitaxel can cause side effects. However, everyone reacts differently to drugs and some people have more side effects than others.

 

Paclitaxel doesn’t commonly cause a dry cough or breathlessness though, so having a scan will help your oncologist find out the cause for you.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open. 

 

Please be aware that we will be closed on Saturday 23 March, Friday 29 March and Saturday 30 March due to an office move. This may cause a slight delay in our response times especially for forum posts received from Friday 29 March to Monday 1 April. Thank you for your patience during this period. 

 

We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.

 

Best wishes

 

Catherine

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member

Cough and shortness of breath on Placlitaxel

Not sure if this is the right place to ask.  I am suffering from a dry cough and breathlessness on on Placlitaxel. I have mentioned it to the chemo nurses and also my Oncologist. I’m having a CT chest tomorrow afternoon to rule out PE. I know this is a rare side effect but I am concerned and my team don’t seem to be taking any notice. I suffer with paroxysmal AF as well and have noticed my heart sometimes increases.

 

Should I be concerned?